Blog Archives

Drug-induced hepatitis : Treatment

Treatment There is no specific treatment for most cases of drug-induced hepatitis other than stopping the drug that is causing the problem. The exception is acetaminophen. Treatment should be started as soon as possible after you take excessive doses of … Read more

Drug-induced hepatitis : Symptoms & Signs, Diagnosis & Tests

Symptoms & Signs Abdominal pain Dark urine Diarrhea Headache Jaundice Fatigue Loss of appetite Nausea and vomiting White or clay-colored stools Diagnosis & Tests Blood tests will be done to check liver function. Liver enzymes may be increased. A physical … Read more

Drug-induced hepatitis : Overview, Causes, & Risk Factors

Drug-induced hepatitis : Overview, Causes, & Risk Factors

Alternate Names : Toxic hepatitis Definition Drug-induced hepatitis is inflammation of the liver that may occur when you take certain medications. See also: Hepatitis A Hepatitis B Hepatitis C Hepatitis D Overview, Causes, & Risk Factors The liver helps the … Read more